Alert archive / Nebraska / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 83, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 16, 2025, 4:45 PM CDT for Woodbury County, Iowa; Dakota County, Dixon County, Nebraska. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2025, 4:45 PM CDT (21:45 UTC)
- Expired
- Jun 16, 2025, 5:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Woodbury County, IA, Dakota County, NE, Dixon County, NE
The radar
The Omaha radar (KOAX), 125 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 9.8 hours before the alert went out and 306 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -383 J/kg
- Mixed-layer LCL
- 1274 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- -189 m²/s²
- 0-3 km storm-relative helicity
- -157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
781
WUUS53 KFSD 162145
SVRFSD
IAC193-NEC043-051-162230-
/O.NEW.KFSD.SV.W.0083.250616T2145Z-250616T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Sioux Falls SD
445 PM CDT Mon Jun 16 2025
The National Weather Service in Sioux Falls has issued a
* Severe Thunderstorm Warning for...
West central Woodbury County in west central Iowa...
Dakota County in northeastern Nebraska...
Southwestern Dixon County in northeastern Nebraska...
* Until 530 PM CDT.
* At 444 PM CDT, a severe thunderstorm was located over Allen, or 13
miles northeast of Wayne, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Allen around 450 PM CDT.
Emerson around 455 PM CDT.
Hubbard around 500 PM CDT.
Other locations in the path of this severe thunderstorm include
Homer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4244 9702 4259 9692 4240 9634 4227 9644
4227 9702
TIME...MOT...LOC 2144Z 299DEG 31KT 4241 9689
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AP4 follow-up statements
844
WWUS53 KFSD 162155
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
455 PM CDT Mon Jun 16 2025
IAC193-NEC043-051-162230-
/O.CON.KFSD.SV.W.0083.000000T0000Z-250616T2230Z/
Woodbury IA-Dakota NE-Dixon NE-
455 PM CDT Mon Jun 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WEST CENTRAL WOODBURY...DAKOTA AND SOUTHWESTERN DIXON COUNTIES...
At 455 PM CDT, a severe thunderstorm was located near Allen, or 14
miles south of Ponca, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Emerson and Hubbard around 500 PM CDT.
Other locations in the path of this severe thunderstorm include
Homer.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4244 9702 4255 9681 4240 9634 4227 9644
4227 9702
TIME...MOT...LOC 2155Z 299DEG 31KT 4237 9679
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AP529
WWUS53 KFSD 162210
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
510 PM CDT Mon Jun 16 2025
IAC193-NEC043-051-162230-
/O.CON.KFSD.SV.W.0083.000000T0000Z-250616T2230Z/
Woodbury IA-Dakota NE-Dixon NE-
510 PM CDT Mon Jun 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WEST CENTRAL WOODBURY...DAKOTA AND SOUTHWESTERN DIXON COUNTIES...
At 510 PM CDT, a severe thunderstorm was located near Emerson, or 18
miles southwest of Sioux City, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Public report of trees down 3 miles north of Dixon.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Homer around 515 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4234 9702 4250 9665 4240 9634 4227 9644
4227 9702
TIME...MOT...LOC 2210Z 299DEG 31KT 4231 9663
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AP553
WWUS53 KFSD 162221
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
521 PM CDT Mon Jun 16 2025
IAC193-162231-
/O.CAN.KFSD.SV.W.0083.000000T0000Z-250616T2230Z/
Woodbury IA-
521 PM CDT Mon Jun 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL WOODBURY COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Iowa...and northeastern Nebraska.
&&
LAT...LON 4227 9702 4234 9702 4236 9671 4235 9641
4232 9640 4227 9644
TIME...MOT...LOC 2221Z 299DEG 31KT 4226 9652
$$
NEC043-051-162230-
/O.CON.KFSD.SV.W.0083.000000T0000Z-250616T2230Z/
Dakota NE-Dixon NE-
521 PM CDT Mon Jun 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHERN DAKOTA AND SOUTHWESTERN DIXON COUNTIES...
At 521 PM CDT, a severe thunderstorm was located over Winnebago, or
17 miles south of Sioux City, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Public.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southern Dakota and southwestern Dixon Counties, including the
following locations... Winnebago Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4227 9702 4234 9702 4236 9671 4235 9641
4232 9640 4227 9644
TIME...MOT...LOC 2221Z 299DEG 31KT 4226 9652
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
AP770
WWUS53 KFSD 162226
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
526 PM CDT Mon Jun 16 2025
NEC043-051-162236-
/O.EXP.KFSD.SV.W.0083.000000T0000Z-250616T2230Z/
Dakota NE-Dixon NE-
526 PM CDT Mon Jun 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DAKOTA AND
SOUTHWESTERN DIXON COUNTIES WILL EXPIRE AT 530 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
west central Iowa...and northeastern Nebraska.
&&
LAT...LON 4227 9702 4234 9702 4236 9671 4235 9641
4232 9640 4227 9644
TIME...MOT...LOC 2226Z 299DEG 31KT 4224 9648
$$
APWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:29 PM CDT, 2 hours 16 minutes earlier. Its key messages:
- Scattered strong to severe storms possibly develop ahead of a cool front by mid-late Monday afternoon. Primary risk time is 3pm to 8pm.
- Hazards include hail up to 2" in diameter, 70 mph wind gusts. A very localized, but low tornado risk is possible, focused mostly in SW Minnesota.
- Unsettled weather conditions continue into Wednesday, but overall severe weather risks remain low. Isolated storms may produce marginal hail and brief wind gusts overnight, and potentially Tuesday afternoon. Heavy rain is possible in any storm.
- Potential heat wave develops by late this week through the upcoming weekend. Heat risk categories rise into the "High" category this weekend. All outdoor events and activities should begin preparing now.
Area forecast discussion, Jun 16, 2:29 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Sioux Falls SD 229 PM CDT Mon Jun 16 2025 .KEY MESSAGES... - Scattered strong to severe storms possibly develop ahead of a cool front by mid-late Monday afternoon. Primary risk time is 3pm to 8pm. - Hazards include hail up to 2" in diameter, 70 mph wind gusts. A very localized, but low tornado risk is possible, focused mostly in SW Minnesota. - Unsettled weather conditions continue into Wednesday, but overall severe weather risks remain low. Isolated storms may produce marginal hail and brief wind gusts overnight, and potentially Tuesday afternoon. Heavy rain is possible in any storm. - Potential heat wave develops by late this week through the upcoming weekend. Heat risk categories rise into the "High" category this weekend. All outdoor events and activities should begin preparing now. && .DISCUSSION... Issued at 227 PM CDT Mon Jun 16 2025 THIS AFTERNOON: 2pm analysis indicates a cold front continue to push eastward through eastern South Dakota, stretching from east of Watertown towards Gregory. A cluster of elevated thunderstorms rooted at the 800 mb level continues to briefly intensify towards severe levels. WV imagery would suggest the presence of a weak wave driving this convection slowly eastward. MUCAPE AOA 1800 J/KG with effective shear AOA 30 knots will keep this activity near severe levels. Attention however turns to the pre-frontal airmass within a deeper and more unstable warm sector. Short term CAMS remain split on just how much development will take place later this afternoon (though none pick up on current activity). Convective risks begin to grow quickly by 3-4 PM as inhibition ahead of the front weakens. However, surface convergence remains somewhat weak on the front itself, which which without better synoptic forcing aloft, could limit overall coverage of storms moving into SW Minnesota, NW Iowa, SE South Dakota and NE Nebraska. MLCAPE profiles between 2000-2500 J/KG combined with increasing mid-lvl winds increasing effective shear towards 40-50 knots should be sufficient for stronger storm clusters with potential organization. Sizable hail CAPE and mid-lvl lapse rates between 7-8 C/KM, and potential mid-lvl rotation would support hail up to 2". DCAPE approaching 1500 J/KG and steep low-lvl lapse rates (especially over southern MN and NW Iowa) would promote 70 mph winds. The tornadic threat remains on the low side, but some preference towards discrete cells in SW Minnesota. The biggest question mark is how much storm coverage we'll have into this evening. TONIGHT: The front flops southeast in the evening, with convection risks becoming more focused over northern Nebraska and NW Iowa through 10pm. Severe weather risks likely peak by 8pm and then lesson further through late evening. Attention then turns to the western Dakotas guidance continues to mightily struggle with the potential MCS development overnight. Feel fairly confidence that southerly returning LLJ will push convection northward and into the MO River valley after midnight, perhaps in an isolated to scattered basis. Some of this activity could continue a marginal hail risk with outflow or potential wake low winds near 50-60 mph. Then we'll watch the track of MCS activity over Nebraska and southern South Dakota. The placement of the low-lvl boundaries and instability would place greatest track potential through Nebraska. TUESDAY: Areas south of I-90 may be clipped by the stratiform region of a progressive MCS through Tuesday morning. While the severe weather risks are low, locally heavy rainfall and some gusty winds may be possible. We'll remain cooler on Tuesday, with afternoon showers and isolated thunderstorms continuing through the afternoon. WEDNESDAY: An upper trough continues to pivot through the Central and Northern Plains Wednesday, keeping the area cool with occasional showers during the day Wednesday. Favored areas for rain will be along and south of I-90, but QPF will be fairly light. THURSDAY-SUNDAY: Confidence continues to grow in the development of a mid-June heat wave through the Plains as we end the work week and move through next weekend. LREF probabilities of 90 degree temperatures are greater than 70% in most locations by the weekend as sharp mid-lvl ridging develops. NWS heat index maps will begin to push the high category Friday, Saturday, and Sunday all suggesting that impacts from this heat may begin to impact more than just vulnerable populations. && .AVIATION /18Z TAFS THROUGH 18Z TUESDAY/... Issued at 1201 PM CDT Mon Jun 16 2025 VFR conditions continue as we focus on convection risks into the evening and overnight hours. Aloft, mid-lvl ACCAS cloud field will continue to slide east of I-29 this afternoon tied with a mid-lvl wave. A cold front will begin move into I-29 area later this afternoon and may eventually serve as a focal point for scattered convection in SW Minnesota into NW Iowa and NE Nebraska. Brief MVFR visibility reductions are possible in convection along with strong wind gusts over 40 knots. Further west and northwest, VFR conditions are expected overnight. Uncertain thunderstorm risks continue overnight, with split solutions pushing most of the convection south of the ND/SD border through daybreak. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...None. MN...None. IA...None. NE...None. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...None. MN...None. IA...None. NE...None. && DISCUSSION...Dux AVIATION...Dux
Hazardous weather outlook, Jun 16, 5:06 AM CDT, 11 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 506 AM CDT Mon Jun 16 2025 IAZ001>003-012>014-020>022-031-032-MNZ072-080-081-089-090-097-098- NEZ013-014-SDZ062-066-067-069>071-171015- Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Murray-Cottonwood-Nobles-Jackson-Pipestone- Rock-Dixon-Dakota-Minnehaha-Turner-Lincoln-Yankton-Union- 506 AM CDT Mon Jun 16 2025 This Hazardous Weather Outlook is for northwest Iowa, west central Iowa, southwest Minnesota, northeast Nebraska and southeast South Dakota. .DAY ONE...Today and tonight. Thunderstorms are expected to develop along a cold front after 3 to 4 pm this afternoon, then continue into this evening. Some severe storms are possible. The primary threat with initial storms will be hail up to 2 inch diameter, though isolated larger hail and perhaps a tornado are possible. As storms evolve into line segments, the primary threat will transition to damaging wind gusts up to 70 mph with isolated embedded tornadoes. Storms may also produce brief heavy rainfall, which could cause ponding water, especially in low lying areas or urban settings. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. While confidence is lower, if storms track across areas south of Interstate 90 Tuesday into Tuesday night, they may produce pockets of heavy rainfall and a risk of isolated flash flooding. By the end of this week, heat and humidity building into the area may produce periods of heat indices above 100F in some areas. Those with outdoor activities planned, or with limited cooling resources, will want to monitor the forecast and prepare for potential extreme heat. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed between 3 pm and 10 pm today. MNZ071-SDZ038>040-050-052>061-063>065-068-171015- Lincoln-Beadle-Kingsbury-Brookings-Gregory-Jerauld-Sanborn-Miner- Lake-Moody-Brule-Aurora-Davison-Hanson-McCook-Charles Mix-Douglas- Hutchinson-Bon Homme- 506 AM CDT Mon Jun 16 2025 This Hazardous Weather Outlook is for southwest Minnesota, central South Dakota, east central South Dakota, south central South Dakota and southeast South Dakota. .DAY ONE...Today and tonight. An advancing outflow boundary may produce wind gusts of 45 to 55 mph in portions of south central and southeast South Dakota early this morning. Gusts are expected to diminish as the boundary continues southeast and weakens. Scattered showers and storms also may move across the area this morning. The risk for severe storms is low, but storms may locally enhance the outflow winds with isolated gusts above 60 mph possible. Additional storms may move into south central South Dakota and areas south of Interstate 90 after midnight tonight. If these storms hold together, isolated strong wind gusts and locally heavy rain will be the main threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. While confidence is lower, if additional storms track across areas south of Interstate 90 Tuesday into Tuesday night, they may produce pockets of heavy rainfall. By the end of this week, heat and humidity building into the area may produce periods of heat indices above 100F in some areas. Those with outdoor activities planned, or with limited cooling resources, will want to monitor the forecast and prepare for potential extreme heat. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 16, 2:41 PM CDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
241 PM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM Hail 10 W Dimock 43.48N 98.20W
06/16/2025 E0.88 Inch Douglas SD Trained Spotter
In addition to nickel sized hail,
thunderstorm wind gusts were 45 to 50 mph.
&&
TRMLocal storm report, Jun 16, 2:52 PM CDT, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
252 PM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM Hail 10 W Dimock 43.47N 98.19W
06/16/2025 E1.00 Inch Douglas SD Trained Spotter
In addition to quarter sized hail,
thunderstorm wind gusts were about 30 mph.
&&
TRMLocal storm report, Jun 16, 3:06 PM CDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
306 PM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM Hail 5 N Tyndall 43.06N 97.87W
06/16/2025 E1.75 Inch Bon Homme SD Trained Spotter
Although some hail was as big as a golf
ball, most stones were dime to quarter
sized. Rainfall was 0.25 inch in about 5
minutes.
&&
TRMLocal storm report, Jun 16, 3:35 PM CDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
335 PM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM Hail 1 N Yankton 42.91N 97.40W
06/16/2025 M1.00 Inch Yankton SD Public
Report from mPING: Quarter (1.00 in.).
&&
JCLocal storm report, Jun 16, 3:37 PM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
337 PM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM Hail 1 SW Utica 42.97N 97.51W
06/16/2025 E0.88 Inch Yankton SD Trained Spotter
&&
TRMLocal storm report, Jun 16, 3:39 PM CDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Sioux Falls SD
339 PM CDT Mon Jun 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM Hail 2 ESE Yankton 42.88N 97.36W
06/16/2025 M1.00 Inch Yankton SD CO-OP Observer
Nickel to quarter size hail.
&&
JCThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 4:54 PM CDT | Severe Thunderstorm Warning | FSD | Cherokee, Plymouth, Woodbury | 51 min |
| Jun 16, 5:33 PM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Cherokee, Clay, Ida, O'Brien, Plymouth and 1 more | 42 min |
| Jun 16, 6:12 PM CDT | Severe Thunderstorm Warning | FSD | Buena Vista, Cherokee, Clay, Ida, Woodbury | 33 min |
| Jun 16, 4:15 PM CDT | Severe Thunderstorm Warning | FSD | Dakota, Dixon | 30 min |
| Jun 16, 4:33 PM CDT | Severe Thunderstorm Warning | FSD | Dixon | 12 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2025Severe Thunderstorm Warnings in Iowa, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.